Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Document History for Document ID 346388

Back to latest document version
Document Version Version Comment Date Status
346388.0 [No comment] 15.03.2012 09:26 Released

ID: 346388.0, MPI für Mathematik in den Naturwissenschaften / MPI für Mathematik in den Naturwissenschaften_alt
The Cauchy problem of Lorentzian minimal surfaces in globally hyperbolic manifolds
Authors:Mueller, O.
Date of Publication (YYYY-MM-DD):2007
Title of Journal:Annals of Global Analysis and Geometry
Volume:32
Issue / Number:1
Start Page:67
End Page:85
Review Status:not specified
Audience:Experts Only
Intended Educational Use:No
External Publication Status:published
Document Type:Article
Communicated by:N. N.
Affiliations:MPI für Mathematik in den Naturwissenschaften/Jost
Identifiers:ISSN:0232-704X
LOCALID:training40422